Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 31, NWS Tulsa, OK

May 25, 20256 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 3:34 AM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2025, 3:34 AM CDT (08:34 UTC)
Expired
May 25, 2025, 7:30 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:35 AM CDTFLASH FLOOD3 Se Tulsa, OK3 feet of water over roadway at 43rd and Sheridan. Street flooding on 41st Street between Memorial and Sheridan.
May 25, 6:00 AM CDTFLASH FLOOD3 N Oneta, OKComments section of Law Enforcement social media page indicated flash flooding between 61st and 71st streets on Oneta road in Broken Arrow. Included pic.
May 25, 6:00 AM CDTFLASH FLOOD4 Nne Oneta, OKComments section of Law Enforcement social media page indicated flash flooding at intersection of 61st and Midway in Broken Arrow. Included picture.
May 25, 6:00 AM CDTFLASH FLOOD4 Sw Broken Arrow, OKPD social media page listed flash flooding at intersection of New Orleans street and South Garnett road with pictures.
May 25, 6:15 AM CDTFLASH FLOOD4 Nne Oneta, OKPublic comment on Police Department social media page about flooding at the intersection of 61st and Midway in Broken Arrow. Post included picture.
May 25, 7:00 AM CDTFLASH FLOOD1 E Owasso, OKPhoto seen on social media of a flooded street and a partially submerged vehicle at the intersection of E 79th Street North and N 123rd East Avenue. Near Elm Creek Park. Time estimated.
May 25, 7:00 AM CDTFLASH FLOOD4 Wnw Verdigris, OKWater over the road in numerous locations along N 193rd East Avenue between E 76th Street North and E 66th Street North. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4250 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

214 
WGUS54 KTSA 250834
FFWTSA
OKC037-113-131-143-145-147-251230-
/O.NEW.KTSA.FF.W.0031.250525T0834Z-250525T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
334 AM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northeastern Creek County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Western Rogers County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...

* Until 730 AM CDT.

* At 334 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Sand Springs...                    Claremore...
  Owasso...                          Bixby...
  Sapulpa...                         Jenks...
  Glenpool...                        Coweta...
  Skiatook...                        Catoosa...
  Collinsville...                    Verdigris...
  Mannford...                        Kiefer...
  Sperry...                          Oologah...
  Ramona...                          Ochelata...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3606 9631 3616 9631 3616 9606 3662 9603
      3655 9562 3631 9564 3597 9570 3589 9579
      3592 9604

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:34 AM CDT, 0 minutes earlier. Its key messages:

  • Issued at 312 AM CDT Sat May 24 2025
  • Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 3:34 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
334 AM CDT Sun May 25 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025

  - Thunderstorms persist early this morning across eastern
    Oklahoma and northwest Arkansas. Flooding threat will
    continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM CDT Sun May 25 2025

Showers and thunderstorms are ongoing across northern portions of
the area early this morning with a risk for severe hail and
wind gusts. Convection will likely continue into the daylight
hours across northeast Oklahoma and northwest Arkansas. Latest
trends and near-term guidance suggest development of some bowing
segments through the morning hours, which would imply a locally
enhanced risk of damaging wind gusts. Precip gradually shifts
south, primarily impacting areas along and south of the I-40
corridor this afternoon, with more isolated to scattered coverage
to the north. A synoptic front will become the primary focus for
additional development this afternoon and evening as it sags
south through the FA. Severe potential persists with any
redevelopment this afternoon.

By late afternoon/ evening, a mid level wave will be approaching
the region from the west, promoting height falls across much of
Oklahoma. This is expected to ignite additional storms which will
then move into our area during the evening and overnight period.
As has been the case for the last couple nights, the environment
will be capable of producing severe weather tonight, this time
with more of a focus on damaging wind gusts... though large hail
and a low tornado potential may exist near the boundary as well.
While rain coverage will likely encompass much of the forecast
area, the synoptic front will be making gradual progress south
during this time and highest storm coverage and severe threat
should tend to move towards E-Central/ Southeast Oklahoma and
W-Central Arkansas overnight.

Significant flooding potential is anticipated areawide today and
tonight given multiple rounds of storms, anomalously high PWAT
values, and saturated soils from previous day's precipitation.
Several more inches of rainfall will be possible across northeast
Oklahoma and northwest Arkansas this morning, extending into
southeast Oklahoma and northwest Arkansas later in the day and
tonight. Considering the rainfall footprint over the last 36 hours
and tendency for storms to focus more across the south later
tonight into Monday, have expanded the current Flood Watch to
include Pushmataha and Choctaw counties as well. Please keep flood
safety in mind today and tonight, and as always, do not attempt
to drive through flooded roadways. Additionally, be especially
attentive when traveling at night as it is more difficult to
identify floodwater in the dark.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025

By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.

&&

.AVIATION...
(06Z TAFS)
Issued at 1245 AM CDT Sun May 25 2025

Initially VFR ceilings will lower to MVFR by Sunday morning and
will likely remain mainly MVFR for the rest of the forecast
period. Scattered to numerous showers and storms are expected
overnight into Sunday morning, especially at the northeast
Oklahoma and northwest Arkansas sites. Another round of showers
and storms will likely occur late Sunday and Sunday night, but the
location and timing of this activity is unclear at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  64  75  60 /  70  80  80  70
FSM   84  67  78  65 /  70  80  90  80
MLC   87  66  78  62 /  50  90  80  80
BVO   76  59  73  56 /  90  90  80  70
FYV   79  61  74  60 /  90  90  80  70
BYV   74  59  68  60 /  90  90  80  80
MKO   80  64  75  61 /  80  90  80  70
MIO   74  61  69  60 /  90  90  70  70
F10   81  64  76  61 /  70  90  80  70
HHW   89  67  76  65 /  30  70  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 24, 4:55 PM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Sat May 24 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Sat May 24 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
    RISK...Limited.
    AREA...Eastern Oklahoma.
    ONSET...After 9 pm.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwestern Arkansas.
	ONSET...After 9 pm.

FLASH FLOOD and HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwestern Arkansas.
	ONSET...After 9 pm.

DISCUSSION...
An increase in storm coverage is expected this evening across eastern
Oklahoma, expanding into northwest Arkansas during the late evening
hours. Strong instability and wind shear profiles remain across the
region, which will support an increasing severe weather risk this
evening and persisting through the overnight hours. Additionally, an
outflow boundary will remain across eastern Oklahoma this evening,
which could become a focus for a limited tornado threat. Otherwise,
the overall coverage of storms will steadily increase overnight with
a continued large hail and damaging wind threat. Rainfall accumulations
will continue to increase with another round of widespread and locally
heavy rains. Flooding potential will become more widespread and
potentially significant. Be prepared to take flood safety actions,
especially for any outdoor activities that extend into the overnight
hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Severe Thunderstorm Potential...Heavy Rain
Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather may be ongoing early Sunday along with continued heavy
rains and flooding. A similar weather scenario is likely Sunday
afternoon through Monday with thunderstorms developing and expanding
in coverage with a risk of severe weather and additional heavy
rains. The coverage of thunderstorms is forecast to become less by
mid week, however, the weather pattern will remain unsettled and
daily thunderstorm chances continue.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, May 25, 12:12 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Sun May 25 2025

OKZ054-250545-
Osage OK-
1212 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1245 AM CDT...

At 1212 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kaw City, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Foraker...                        Grainola...
Pearsonia...                      Webb City...
Shidler...                        Apperson...
Burbank...                        Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9663 3677 9636 3657 9689 3660 9692
      3658 9698 3659 9706 3660 9704 3666 9706
      3669 9706 3670 9703 3669 9700 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 0512Z 256DEG 23KT 3678 9680

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 12:42 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1242 AM CDT Sun May 25 2025

OKZ054-059-250615-
Osage OK-Pawnee OK-
1242 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 115 AM CDT...

At 1242 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Grainola to 3 miles north of
Burbank to 5 miles northwest of Fairfax. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Foraker...
Grainola...                       Pearsonia...
Webb City...                      Shidler...
Apperson...                       Burbank...
Fairfax...                        Elgin...
Sooner Lake...                    Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9628 3670 9639 3644 9662 3645 9702
      3652 9701 3657 9689 3660 9692 3659 9700
      3669 9699 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0542Z 263DEG 21KT 3697 9661 3674 9671 3661 9679

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:18 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 AM CDT Sun May 25 2025

OKZ055-056-060-061-250645-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
118 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES
THROUGH 145 AM CDT...

At 118 AM CDT, Doppler radar indicated a strong thunderstorm over
Vera, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Watova...                         Ramona...
Nowata...                         Vera...
Talala...                         Oologah...
Collinsville...                   Bushyhead...
Skiatook...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3677 9561 3647 9545 3632 9588 3651 9600
      3655 9600
TIME...MOT...LOC 0618Z 236DEG 21KT 3647 9586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:49 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Sun May 25 2025

OKZ054-250715-
Osage OK-
149 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 215 AM CDT...

At 149 AM CDT, Doppler radar indicated a strong thunderstorm over
Ponca City, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Shidler...                        Webb City...
Apperson...                       Burbank...
Grainola...                       Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3668 9661 3658 9689 3660 9692 3658 9698
      3659 9705 3659 9706 3660 9704 3666 9706
      3669 9706 3670 9703 3669 9700 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675 3700 9666
TIME...MOT...LOC 0649Z 261DEG 27KT 3672 9707

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 2:38 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
238 AM CDT Sun May 25 2025

OKZ054-059-250815-
Osage OK-Pawnee OK-
238 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES THROUGH 315 AM CDT...

At 238 AM CDT, Doppler radar indicated a strong thunderstorm over
Fairfax, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Hominy...
Skedee...                         Wynona...
Fairfax...                        Blackburn...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3650 9696 3671 9667 3652 9606 3629 9665
TIME...MOT...LOC 0738Z 288DEG 26KT 3656 9668

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 25, 3:21 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
321 AM CDT Sun May 25 2025

OKZ056-057-060>062-064-067-250900-
Tulsa OK-Craig OK-Rogers OK-Nowata OK-Mayes OK-Creek OK-Wagoner OK-
321 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAIG...ROGERS...
NORTHEASTERN CREEK...MAYES...SOUTHEASTERN NOWATA...WAGONER AND TULSA
COUNTIES THROUGH 400 AM CDT...

At 320 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Watova to near Inola to 2 miles
north of Kellyville. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sand Springs...                   Broken Arrow...
Sapulpa...                        Inola...
Vinita...                         Collinsville...
Mazie...                          Jenks Riverside Airport...
Snowdale State Park...            Locust Grove...
Watova...                         Big Cabin...
Stonebluff...                     Talala...
Chouteau...                       Chelsea...
Pryor Creek...                    Leonard...
Jenks...                          White Oak...

This includes Interstate 44 between mile markers 203 and 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3676 9515 3609 9514 3607 9521 3605 9521
      3580 9561 3581 9564 3586 9565 3585 9583
      3598 9634 3616 9613 3617 9600 3627 9600
      3637 9588 3643 9585 3642 9581 3650 9581
      3674 9569
TIME...MOT...LOC 0820Z 275DEG 27KT 3662 9559 3614 9557 3599 9622

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee3 hr
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:08 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware5 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 12:16 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.